# SDR AU510001702

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENGINE OIL SYSTEM PRESSURE FLUCTUATING.  INSPECTION FOUND LOW OIL LEVEL BUT NO EVIDENCE OF LEAKS.  OIL TOPPED UP WITH NO FAULTS SINCE.
